# SDR ASAA2021050334950

- Difficulty date: May 3, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF CORROSION LOCATED AT MAIN CABIN FLOOR BEAM STA. 987 UPPER SURFACE AROUND FASTENER HOLE, APPROX. LBL 43. AREA MARKED IN RED. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-70-51. ORIGINAL THICKNESS IS .150, REMAINING IS .141, .009 WAS REMOVED. ACCOMPLISHED CATEGORY "A" REPAIR BY CUTTING OFF THE UPPER TEE CHORD THEFULL LENGTH OF THE 986.5 FLOOR BEAM LBL 60 - RBL 60 AND ACCOMPLISHING REPAIR REF B737-800 SRM 53-70-51-2R-4 REPAIR 4.
